# SDR 20000919SH023

- Difficulty date: August 4, 2000
- Submitted: September 19, 2000
- Operation: General aviation
- Aircraft: N58TD
- Make and model: Aviat A-1B
- Aircraft serial: 2017
- Engine: Lyc O360*
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Gasket
- Part number: LYL10
- Condition: Missing
- Location: Filter Adapter
- Part time: 192 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FILTER ADAPTER WAS MISSING PN MS28773-08 GASKET.  (X)
